# SDR DALA1236491819

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 42,674 hours, 8,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS OUT AT ROW 18 THROUGH 21 AND 15 THROUGH 21GF.  REPLACED BATTERY CHARGER AT 19GF AND FOUND LOOSE CONNECTOR AT SEAT 18AB.  ALL LIGHTS CHECK GOOD PER B767-400 AMM 33-51.
